RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 122, Number 1, Pages 37–49 (Mi tmf553)  

This article is cited in 2 scientific papers (total in 2 papers)

A new construction of recursion operators for systems of the hydrodynamic type

A. P. Fordya, T. B. Gürelab

a University of Leeds
b Bilkent University

Abstract: We consider a certain class of two-dimensional systems of the hydrodynamic type that contains all examples known to us and can be associated with a class of linear wave equations possessing an algebra of ladder operators. We use this to give a simple construction of recursion operators for these systems, not always coinciding with those of Sheftel and Teshukov.

DOI: https://doi.org/10.4213/tmf553

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 122:1, 29–38

Bibliographic databases:


Citation: A. P. Fordy, T. B. Gürel, “A new construction of recursion operators for systems of the hydrodynamic type”, TMF, 122:1 (2000), 37–49; Theoret. and Math. Phys., 122:1 (2000), 29–38

Citation in format AMSBIB
\Bibitem{ForGur00}
\by A.~P.~Fordy, T.~B.~G\"urel
\paper A new construction of recursion operators for systems of the hydrodynamic type
\jour TMF
\yr 2000
\vol 122
\issue 1
\pages 37--49
\mathnet{http://mi.mathnet.ru/tmf553}
\crossref{https://doi.org/10.4213/tmf553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1776505}
\zmath{https://zbmath.org/?q=an:0996.35049}
\elib{http://elibrary.ru/item.asp?id=13834061}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 122
\issue 1
\pages 29--38
\crossref{https://doi.org/10.1007/BF02551167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086224200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf553
  • https://doi.org/10.4213/tmf553
  • http://mi.mathnet.ru/eng/tmf/v122/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gurses, M, “Recursion operators of some equations of hydrodynamic type”, Journal of Mathematical Physics, 42:3 (2001), 1309  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Zheltukhin, K, “Recursion operator and dispersionless rational Lax representation”, Physics Letters A, 297:5–6 (2002), 402  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    Full text:73
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019